# SDR 20000714SH004

- Difficulty date: January 27, 1999
- Submitted: July 14, 2000
- Operation: General aviation
- Aircraft: N53AM
- Make and model: Piper PA-31T
- Aircraft serial: 31T7920037
- System (JASC): 2121 · Air Distribution Fan
- Part: Clamp
- Part number: 554901
- Condition: Loose
- Location: Nose
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: I

## Discrepancy

ENVIRONMENTAL SYSTEM INTERCONNECT HOSE, P/N 49990-07, PULLED FREE FROM UNDER CLAMP, P/N 554-901, AND STRAP, P/N 49989-05, FOR A LENGTH FROM 10 TO 2 O''CLOCK POSITION.  THE STRAP AND CLAMP WERE STILL IN PLACE.  AIRCRAFT WAS AT 27,000 FEET WHICH CAUSED IMMEDIATE DECOMPRESSION.  CORRECTIVE ACTION WAS TO RETURN INTERCONNECT HOSE TO PROPER LOCATION UNDER CLAMP AND STRAP AND RE-TORQUE CLAMP.   THERE ARE SIMILAR CLAMPING ARRANGEMENTS ON THE NOSE SECTION ENVIRONMENTAL DUCT WORK.  SUGGEST TORQUE CHECK OF CLAMPS AT EACH EVENT INSPECTION.  (X)
